Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 7, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jan 25, 2012, 9:41 AM CST for Cherokee County, Nacogdoches County, Rusk County, Texas. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 25, 2012, 9:41 AM CST (15:41 UTC)
- Expired
- Jan 25, 2012, 10:30 AM CST
- In force
- 49 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Cherokee County, TX, Nacogdoches County, TX, Rusk County, TX
The radar
The Shreveport radar (KSHV), 132 km from the middle of the area, began a volume at 15:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 25, 10:00 AM CST | TSTM WND DMG | Wells, TX | TREE DOWN NEAR FM ROAD 1911. |
| Jan 25, 10:20 AM CST | TSTM WND DMG | 1 E Cushing, TX | SEVERAL DOWNED TREES ALONG HIGHWAY 204. |
| Jan 25, 10:32 AM CST | TORNADO | 1 Wsw Mount Enterprise, TX | *** 1 INJ *** AN EF1 TORNADO TOUCHED DOWN SOUTHWEST OF MT ENTERPRISE AND MOVED THROUGH TOWN. 1 LARGE TREE FELL ON A HOUSE AND A CARPORT WAS TORN FROM ANOTHER INJURING 1 PERSON. NUMEROUS TREES WERE SNAPPED AND UPROOTED IN TOWN. THE ROOF OF A SMALL RETAIL BUILDI |
| Jan 25, 10:40 AM CST | TSTM WND DMG | Mount Enterprise, TX | REPORT OF ROOF BLOWN OFF HOUSE AND BLOCKING PARTS OF HIGHWAY 259. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 25, 7:56 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 3.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 314 m²/s²
- 0-3 km storm-relative helicity
- 484 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
033
WUUS54 KSHV 251541
SVRSHV
TXC073-347-401-251630-
/O.NEW.KSHV.SV.W.0007.120125T1541Z-120125T1630Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
941 AM CST WED JAN 25 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN NACOGDOCHES COUNTY IN EASTERN TEXAS...
CHEROKEE COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF RUSK...
RUSK COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF HENDERSON...
* UNTIL 1030 AM CST
* AT 937 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR FOREST...OR 19 MILES SOUTH
OF RUSK...AND MOVING NORTHEAST AT 55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALTO...MAYDELLE...DOUGLASS...SACUL...PONTA...TRAWICK...NEW SALEM...
MINDEN...TURNERTOWN AND JOINERVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3148 9512 3151 9511 3161 9520 3182 9538
3214 9502 3215 9498 3217 9498 3233 9480
3177 9447 3159 9474 3152 9486 3153 9487
3143 9501
TIME...MOT...LOC 1541Z 210DEG 55KT 3158 9504
$$
031 follow-up statement
794
WWUS54 KSHV 251610
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1010 AM CST WED JAN 25 2012
TXC073-347-401-251630-
/O.CON.KSHV.SV.W.0007.000000T0000Z-120125T1630Z/
NACOGDOCHES TX-RUSK TX-CHEROKEE TX-
1010 AM CST WED JAN 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CST
FOR CHEROKEE...RUSK AND NACOGDOCHES COUNTIES...
AT 1006 AM CST...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR SACUL...OR 12 MILES EAST OF RUSK...MOVING NORTHEAST AT 55 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TRAWICK...NEW SUMMERFIELD...APPLEBY...NEW SALEM...GLENFAWN...
CONCORD...LANEVILLE...MOUNT ENTERPRISE...BRACHFIELD...LAWSONVILLE...
MINDEN...TURNERTOWN...JOINERVILLE AND HENDERSON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3148 9512 3151 9511 3161 9520 3182 9538
3214 9502 3215 9498 3217 9498 3233 9480
3177 9447 3159 9474 3152 9486 3153 9487
3143 9501
TIME...MOT...LOC 1610Z 214DEG 46KT 3185 9492
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 25, 4:36 AM CST, 5 hours 5 minutes earlier.
Area forecast discussion, Jan 25, 4:36 AM CST, 5 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 436 AM CST WED JAN 25 2012 .DISCUSSION... THE MUCH ANTICIPATED RAIN EVENT IS ABOUT TO GET UNDER WAY. STRONG UPPER TROUGH JUST WEST OF THE BIG BEND WILL SLOWLY WORK ITS WAY EAST OVER THE NEXT 24 TO 48 HOURS. SW FLOW ALOFT IS PROVIDING A CONTINUOUS STREAM OF RICH MID AND UPPER LEVEL MOISTURE. AT THE SFC...A LOW WAS CENTERED NEAR SAN ANTONIO TX AND A WARM FRONT EXTENDED FROM THE LOW NEWD TO BETWEEN KJSO AND KOCH AND EWD TO NEAR KAEX. FOR MUCH OF THE NIGHT...WIDESPREAD SHWRS AND TSTMS HAVE BEEN ONGOING ACROSS TX AND ERN OK IN AN AREA OF STRONG ISENTROPIC ASCENT. PRECIP HAS REMAINED MORE SCATTERED IN NATURE ACROSS THE FOUR STATE REGION...SO FAR. AS THE LOW AND WARM FRONT MOVE NE TOWARDS THE CWA...THIS PRECIP WILL SPREAD EAST AFFECTING MOST OF THE AREA. PW VALUES WELL ABOVE CLIMO AND THE SLOW MOVING NATURE OF THE SYSTEM LEAD HIGH CONFIDENCE TOWARDS THIS BEING A HEAVY RAIN EVENT. RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES SHOULD BE WIDESPREAD BEFORE THE RAIN ENDS EARLY FRIDAY. SOME LOCATIONS MAY SEE TOTALS BETWEEN 3 AND 4 INCHES. ANOTHER CONCERN IS THE POSSIBILITY FOR SVR WEATHER TODAY. AS THE SFC LOW MOVES NORTH...MOST OF THE CWA ALONG AND SOUTH OF I-20 WILL BE IN THE WARM SECTOR. BULK SHEAR WILL BE SUPPORTIVE OF ORGANIZED SVR WEATHER AND THE TSTMS ACROSS CNTRL TX ARE EXPECTED TO ORGANIZE INTO A LINEAR MCS. THE PRIMARY THREAT WILL BE DAMAGING WINDS ALONG ANY BOWING SEGMENTS OF THE MAIN LINE...WHICH WILL ALSO LIKELY BE THE MAIN AXIS OF HEAVY RAIN. LOW LEVEL DIRECTIONAL SHEAR IS ALSO QUITE IMPRESSIVE...ESPECIALLY JUST TO THE EAST OF THE SFC LOW. THEREFORE...ISOLATED TORNADOES WILL ALSO BE A THREAT...MAINLY ACROSS DEEP E TX AND W CNTRL LA CLOSER TO THE SFC LOW WHERE THE 0-1 KM WIND SHEAR WILL BE GREATEST AND WHERE THE HIGHEST INSTABILITY WILL BE FOUND. THIS THREAT WILL GRADUALLY SHIFT EWD AS THE SFC LOW TRACKS EAST. RAIN CHANCES WILL LINGER THROUGH EARLY FRIDAY. MODEL GUIDANCE IS IN GOOD AGREEMENT WITH THE POSSIBILITY OF SOME WRAP AROUND SHWRS LATE THURSDAY AND INTO FRIDAY AS THE UPPER TROUGH FINALLY MOVES ACROSS THE CWA. COLDEST OVERNIGHT LOWS ARE EXPECTED THIS WEEKEND AFTER SKIES CLEAR AND WINDS BECOME RELATIVELY LIGHT IN COMBINATION WITH A WEAK COLD FRONT PASSAGE SATURDAY. SLY FLOW EXPECTED TO RETURN AT THE BEGINNING OF NEXT WEEK ALLOWING MOISTURE TO RETURN AND TEMPS TO WARM. NEXT CHANCE FOR RAIN IS NOT EXPECTED UNTIL TUESDAY OR LATER AS A COUPLE OF SHORTWAVE TROUGHS AND AN ASSOCIATED COLD FRONT MOVE ACROSS THE REGION. /09/ && .AVIATION... FOR THE 25/12 UTC ISSUANCE OF THE TERMINAL FORECAST FOR THE FOUR STATE REGION...WILL PREVAIL THE FORECAST SITES...KLFK... KTYR...KGGG...KTXK...AND KSHV...WITH MOSTLY IFR CEILINGS AND VISIBILITIES FOR EAST AND NORTHEAST TEXAS...NORTHWEST LOUISIANA...AND SOUTHWEST ARKANSAS...WHICH WOULD ALSO OCCUR FOR OTHER AIRPORTS IN SOUTHEAST OKLAHOMA AND IMMEDIATE SURROUNDING AREAS THROUGH THE 24 HOUR PERIOD. FOR NORTH CENTRAL LOUISIANA AND SOUTH CENTRAL ARKANSAS TERMINAL SITES...KMLU AND KELD...WILL PREVAIL MVFR FOR THE SITES...WITH TEMPO GROUPS OF IFR CEILINGS AND VISIBILITIES. AFTER 25/15 TO 25/17 UTC WILL PREVAIL THE NORTH CENTRAL LOUISIANA AND SOUTH CENTRAL ARKANSAS TERMINALS...KMLU AND KELD WITH IFR CEILINGS AND VISIBILITIES. WILL ALSO INCLUDE VICINITY OR PREVAIL PRECIPITATION OF LIGHT RAIN OR SHOWERS AND WILL HAVE TO ALSO INCLUDE THE OCCURRENCE OF THUNDERSTORMS. THIS DUE TO THE MOVEMENT OF A SURFACE LOW...OVER SOUTH TEXAS...WITH A WARM FRONT REACHING EAST ACROSS SOUTH TEXAS AND ALONG AND NEAR THE LOUISIANA GULF COAST. THIS LOW WILL MOVE NORTHEAST INTO EAST TEXAS DURING THE DAY WITH THE WARM FRONT MOVING NORTH ACROSS EAST TEXAS AND INTO NORTHWEST AND NORTH CENTRAL LOUISIANA BY 26/00 UTC. THE LOW WILL HAVE SEVERAL INVERTED TROUGHS REACHING TO THE NORTH FROM ITS CENTER AND A COLD FRONT TRAILING SOUTH FROM ITS CENTER AS IT DRIFTS NORTHEAST. AN UPPER CLOSED LOW MOVING FROM WEST TEXAS EAST ACROSS CENTRAL AND SOUTH TEXAS WILL BE CONTRIBUTING DISTURBANCES ACROSS THE SURFACE SYSTEM TO HELP PROVIDE A WET AND UNSTABLE ATMOSPHERE FOR RAIN AND THUNDERSTORMS. THE SURFACE LOW WILL BE CENTERED OVER THE ARKLATEX EARLY THURSDAY MORNING AROUND 26/12 UTC WITH A DRY SLOT STRETCHING SOUTHWEST FROM SOUTHWEST ARKANSAS ACROSS EAST TEXAS AND NORTHWEST LOUISIANA WHICH MAY PROVIDE A PERIOD OF VFR TO MVFR FLIGHT CATEGORIES WITH NO PRECIPITATION...BUT AS THE SURFACE AND UPPER SYSTEMS CONTINUE TO MOVE OFF TO THE EAST AND NORTHEAST...WRAP AROUND MOISTURE WILL RETURN PRECIPITATION AND IFR TO MVFR FLIGHT CATEGORIES INTO THE DAY THURSDAY THAT WILL MOVE EAST IN TIME. MVFR TO VFR FLIGHT CATEGORIES WILL RETURN TO THE NORTHWEST SECTIONS OF THE FOUR STATE REGION...SOUTHEAST OKLAHOMA...NORTHWEST PARTS OF EAST AND NORTHEAST TEXAS...AND NORTHWEST ARKANSAS AFTER 27/00 UTC AND OTHER AREAS OF SOUTH CENTRAL ARKANSAS...NORTHEAST TEXAS...AND NORTHWEST AND NORTH CENTRAL LOUISIANA NEAR 27/12 UTC FRIDAY. WINDS WILL SOUTHEAST TO EAST 8 TO 15 KNOTS AHEAD OF THE SURFACE LOW FOR MUCH OF THE AREA...AND NORTHEAST OVER THE NORTHERN SIDE OF THE SYSTEM...NEAR THE INTERSTATE 30 CORRIDOR FOR MUCH OF THE DAY TODAY. WITH THE LOW CENTERED OVER THE ARKLATEX AROUND 26/06 UTC THURSDAY...WINDS EAST OF THE CENTER WILL BE SOUTH TO SOUTHEAST...AND NORTH OF THE CENTER NORTHEAST TO NORTH...AND TO THE WEST OF ITS CENTER NORTHWEST TO WEST WINDS WITH SPEEDS OF 7 TO 14 KNOTS. BY MID DAY THURSDAY AND DURING THE AFTERNOON WINDS WILL BECOMING NORTH TO NORTHWEST. /06/ && .PRELIMINARY POINT TEMPS/POPS... SHV 66 58 60 43 63 / 100 80 50 20 10 MLU 67 59 68 45 58 / 80 90 60 30 10 DEQ 55 48 54 36 59 / 100 80 60 20 10 TXK 59 54 57 41 59 / 100 80 60 30 10 ELD 61 57 60 43 59 / 80 90 60 30 10 TYR 65 50 59 40 64 / 100 40 40 20 10 GGG 65 52 59 42 63 / 100 60 40 20 10 LFK 72 50 60 43 63 / 100 60 30 20 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 09/06
Hazardous weather outlook, Jan 25, 6:08 AM CST, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 608 AM CST WED JAN 25 2012 ARZ050-051-059>061-070>073-OKZ077-TXZ096-097-108-109-261200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS- 608 AM CST WED JAN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AS A STRONG SURFACE LOW PRESSURE SYSTEM APPROACHES FROM THE SOUTHWEST. RAINFALL MAY BE HEAVY AT TIMES AND TOTAL RAINFALL AMOUNTS OF UP TO 3 OR 4 INCHES WILL BE POSSIBLE. THEREFORE...MINOR FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THURSDAY. LOCATIONS ACROSS SOUTHWEST ARKANSAS WILL GENERALLY BE THE MOST AT RISK FOR ANY HEAVY RAIN THURSDAY. HOWEVER...SEVERE WEATHER IS NOT EXPECTED. RAIN IS EXPECTED TO LINGER UNTIL EARLY FRIDAY WHEN THE MAIN UPPER LEVEL TROUGH MOVES EAST OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. LAZ001>006-010>014-017>022-TXZ110>112-124>126-136>138-149>153- 165>167-261200- CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH- GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 608 AM CST WED JAN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AS A STRONG SURFACE LOW PRESSURE SYSTEM APPROACHES FROM THE SOUTHWEST. RAINFALL MAY BE HEAVY AT TIMES AND TOTAL RAINFALL AMOUNTS OF UP TO 3 OR 4 INCHES WILL BE POSSIBLE. THEREFORE...MINOR FLOODING WILL BE POSSIBLE. IN ADDITION...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS...GENERALLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREATS. ISOLATED TORNADOES CANNOT BE RULED OUT...MAINLY ACROSS DEEP EAST TEXAS AND WEST CENTRAL LOUISIANA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THURSDAY. LOCATIONS EAST OF THE INTERSTATE 49 CORRIDOR WILL GENERALLY BE THE MOST AT RISK FOR ANY HEAVY RAIN THURSDAY. HOWEVER...SEVERE WEATHER IS NOT EXPECTED. RAIN IS EXPECTED TO LINGER UNTIL EARLY FRIDAY WHEN THE MAIN UPPER LEVEL TROUGH MOVES EAST OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TODAY AND TONIGHT. 09
In the hours before
Special weather statement, Jan 25, 9:06 AM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
906 AM CST WED JAN 25 2012
TXZ124-125-136-149-251545-
CHEROKEE-SMITH-UPSHUR-WOOD-
906 AM CST WED JAN 25 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 945 AM CST...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
SMITH...UPSHUR...WOOD AND CHEROKEE...
INCLUDING THE FOLLOWING LOCATIONS...
ARP...BIG SANDY...BULLARD...HAWKINS...JACKSONVILLE...LINDALE...
MIXON...MOUNT SELMAN...REESE...TROUP...TYLER AND WHITEHOUSE...
AT 900 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR REESE...OR 11 MILES WEST OF
JACKSONVILLE...MOVING NORTHEAST AT 65 MPH.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THESE STORMS HAVE THE POTENTIAL TO INTENSITY QUICKLY. STAY TUNED FOR
FURTHER WEATHER INFORMATION.
03Special weather statement, Jan 25, 9:31 AM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
931 AM CST WED JAN 25 2012
TXZ149-150-152-251615-
CHEROKEE-NACOGDOCHES-RUSK-
931 AM CST WED JAN 25 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1015 AM CST...FOR THE FOLLOWING
COUNTIES...
IN EASTERN TEXAS...
NACOGDOCHES...
IN NORTHEAST TEXAS...
RUSK AND CHEROKEE...
INCLUDING THE FOLLOWING LOCATIONS...
ALTO...DOUGLASS...JACKSONVILLE...JOINERVILLE...MAYDELLE...
MORRILL...NEW SALEM...PONTA...RUSK...SACUL...TRAWICK AND
TURNERTOWN...
AT 928 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 11 MILES WEST OF MORRILL...OR 14
MILES SOUTHWEST OF RUSK...MOVING NORTHEAST AT 55 MPH.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
THESE STORMS HAVE TO POTENTIAL TO INTENSIFY. STAY TUNED FOR FURTHER
WEATHER INFORMATION.
03The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 9:41 AM CST | Flash Flood Watch | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 11 hr |
| Jan 25, 9:59 AM CST | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, San Augustine | 46 min |
| Jan 25, 10:06 AM CST | Areal Flood Advisory | SHV | Cherokee, Franklin, Red River, Smith, Titus | 82 days |
| Jan 25, 10:33 AM CST | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Nacogdoches, Panola, Rusk, Shelby | 57 min |
| Jan 25, 10:35 AM CST | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 5 days |
| Jan 25, 10:35 AM CST | River Flood Warning | SHV | Bowie, Cass, Morris | 9 days |
| Jan 25, 10:36 AM CST | River Flood Warning | SHV | Franklin, Morris, Titus | 5 days |
| Jan 25, 10:38 AM CST | River Flood Warning | SHV | Smith, Wood | 6 days |
| Jan 25, 10:49 AM CST | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine, Shelby | 56 min |
| Jan 25, 10:55 AM CST | Tornado Warning | SHV | Harrison, Panola | 32 min |
| Jan 25, 11:32 AM CST | Severe Thunderstorm Warning | SHV | Harrison, Marion, Panola, Shelby | 58 min |
| Jan 25, 1:17 PM CST | Tornado Warning | SHV | Sabine | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.